# SDR UPS202152

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162211
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND NR 3 SLAT I/B RIB AT I/B TRACK IS CRACKED AT FLANGE COMMON TO COVE PANELS AND IS NOT CONTAINED BY PREVIOUS REPAIR.  INSTALLED REPAIR IAW BSRM 57-50-3.
